# SDR VNAA9812007

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4067B000
- Condition: Failed
- Location: Lt Engine
- Part time: 50,856 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT RETURNED TO THE GATE AFTER A LEFT HAND BLEED FAIL WARNING MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND LOW PRESSURE BLEED VALVE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-11-07.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
